Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 287, Number 1
HTML articles powered by AMS MathViewer

The role of countable dimensionality in the theory of cell-like relations
Fredric D. Ancel PDF
Trans. Amer. Math. Soc. 287 (1985), 1-40
Bowen-Ruelle measures for certain piecewise hyperbolic maps
Lai-Sang Young PDF
Trans. Amer. Math. Soc. 287 (1985), 41-48
Functions of $\Phi$-bounded variation and Riemann-Stieltjes integration
Michael Schramm PDF
Trans. Amer. Math. Soc. 287 (1985), 49-63
Strong laws of large numbers for products of random matrices
Steve Pincus PDF
Trans. Amer. Math. Soc. 287 (1985), 65-89
Mixed projection inequalities
Erwin Lutwak PDF
Trans. Amer. Math. Soc. 287 (1985), 91-105
$\textrm {BMO}(\rho )$ and Carleson measures
Wayne Stewart Smith PDF
Trans. Amer. Math. Soc. 287 (1985), 107-126
Finite time analyticity for the two- and three-dimensional Rayleigh-Taylor instability
C. Sulem and P.-L. Sulem PDF
Trans. Amer. Math. Soc. 287 (1985), 127-160
Projections on tensor product spaces
E. J. Halton and W. A. Light PDF
Trans. Amer. Math. Soc. 287 (1985), 161-165
On a.e. convergence of solutions of hyperbolic equations to $L^ p$-initial data
Alberto Ruiz PDF
Trans. Amer. Math. Soc. 287 (1985), 167-188
On invariant finitely additive measures for automorphism groups acting on tori
S. G. Dani PDF
Trans. Amer. Math. Soc. 287 (1985), 189-199
Minimal leaves in foliations
Daniel M. Cass PDF
Trans. Amer. Math. Soc. 287 (1985), 201-213
The duration of transients
S. Pelikan PDF
Trans. Amer. Math. Soc. 287 (1985), 215-221
On the restriction of the Fourier transform to curves: endpoint results and the degenerate case
Michael Christ PDF
Trans. Amer. Math. Soc. 287 (1985), 223-238
Periodic solutions of Hamilton’s equations and local minima of the dual action
Frank H. Clarke PDF
Trans. Amer. Math. Soc. 287 (1985), 239-251
The algebra of the finite Fourier transform and coding theory
R. Tolimieri PDF
Trans. Amer. Math. Soc. 287 (1985), 253-273
Period doubling and the Lefschetz formula
John Franks PDF
Trans. Amer. Math. Soc. 287 (1985), 275-283
A method for investigating geometric properties of support points and applications
Johnny E. Brown PDF
Trans. Amer. Math. Soc. 287 (1985), 285-291
Fractional integrals on weighted $H^ p$ and $L^ p$ spaces
Jan-Olov Strömberg and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 287 (1985), 293-321
Of planar Eulerian graphs and permutations
Gadi Moran PDF
Trans. Amer. Math. Soc. 287 (1985), 323-341
Local operators and derivations on $C^ \ast$-algebras
C. J. K. Batty PDF
Trans. Amer. Math. Soc. 287 (1985), 343-352
Fuchsian groups and algebraic number fields
P. L. Waterman and C. Maclachlan PDF
Trans. Amer. Math. Soc. 287 (1985), 353-364
Conway’s field of surreal numbers
Norman L. Alling PDF
Trans. Amer. Math. Soc. 287 (1985), 365-386
An idempotent completion functor in homotopy theory
Harold M. Hastings PDF
Trans. Amer. Math. Soc. 287 (1985), 387-402
On the model equations which describe nonlinear wave motions in a rotating fluid
Jong Uhn Kim PDF
Trans. Amer. Math. Soc. 287 (1985), 403-417
Compact group actions and maps into $K(\pi ,1)$-spaces
Daniel H. Gottlieb, Kyung B. Lee and Murad Özaydin PDF
Trans. Amer. Math. Soc. 287 (1985), 419-429